Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Contraceptive pills side effects - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   Hi
Doctor :   How can i help you?
User :   Hi i have just started taking the pill and my period has lasted for 2 weeks, why?
Doctor :   it is one of the side effect of the contraceptive pills
User :   SO it is normal then? I wasnt sure becuase when i started, i got it on a saturday so i started at the end of the red section, so it was a active tablet rather than a non active tablet...
Doctor :   regularize and use the drug properly, initially there might be irregular mensus

Doctor :   and also mood swing

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor